# SDR AALA201904189004

- Difficulty date: April 16, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 62,340 hours, 15,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND EMERGENCY SEAT ESCAPE PATH LIGHTING AT SEAT 26DEF RH TO LAST ROW LIGHTS INOP. MAINTENANCE FOUND LIGHT CONNECTOR AT 33F SHORT. REMOVED AND REPLACED CONNECTOR IAW SWPM 20-42-01. ACCOMPLISHED EMERGENCY LIGHT OPS CHECK IAW AMM 33-51-00. OPS CHECK GOOD.
